# SDR 99ZZZX3315

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Plug
- Part number: 51161
- Condition: Broken
- Location: Mlg
- Part time: 3,097 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLUG IS BROKEN/SHEARED.  FATIGUED OR OVERTORQUED.  SUBMITTER RECOMMENDED REPLACING WITH PLUG MADE FROM FERROUS MATERIAL.
